# SDR REXA200900109

- Difficulty date: September 7, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 13,147 hours, 10,967 cycles
- Engine: Ge CF343B1
- Engine time: 13,147 hours, 10,967 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ON 22L AT KDTW, THE FLIGHT CREW NOTICED THE RIGHT ENGINE ITT AT THE TOP OF THE SCALE.  THIS WAS FOLLOWED BY AN N2 VIBRATION ALERT.  THE TAKEOFF WAS ABORTED AT 100 KNOTS AND THE AIRCRAFT EXITED THE RUNWAY.  THE FLIGHT CREW ALERTED MAINTENANCE AND WAS CLEARED TO RETURN TO THE GATE FOR AIRCRAFT SWAP.  MAINTENANCE INSPECTED THE RIGHT ENGINE AND DETERMINED THAT AFTER SHUTDOWN, THE CORE WOULD NOT ROTATE.  THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
